# SDR DALA2024080607826

- Difficulty date: August 3, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0482661) (L/H) FUSELAGE FRAME CRACKED AT (STA 867), S-8L A/C RAIL SUPPORT BRACKET INBOARD FASTENER APPROX (.125") LONG. ACCOMPLISHED REPAIR PER CUSTOMER CARD # 2526-01236-02A.
